# SDR REXA200500121

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 6,635 hours, 5,854 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING FOR FLAPS FAIL AT 0 DEGREES ON APPROACH.  LANDING UNEVENTFUL.  COMPLIED WITH AD 98-20-01.  RESET PER FAULT ISOLATION MANUAL, OPERATIONALLY CHECKS GOOD.
